# SDR CALA2023030300612

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737*
- Aircraft serial: 28945
- Aircraft time: 74,292 hours, 26,477 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146A3380
- Condition: Damaged
- Location: Sta 1040
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR FUSELAGE STA 1040 HAS DAMAGE FROM CONTACT WITH LADDER. PERFORMED REPAIR AN AFT LWR FUSELAGE STA 1040 IAW SRM 53-80-01-2 R-4 AND SRM 53-00-03-2R-1 SEE PARTIAL WORK FOR WORK ACCOMPLISHED . DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3846 NR 30402 W ORK ACP BY MECY V937321 INSP BY AQC009
